# SDR UALA2013011700310

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 48,311 hours, 19,281 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Peeling
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD REVERSER HINGE SEAL PEELED AT AFT END.  FOUND FLEX SEAL ON NR 1 ENGINE 54-57-22-07.  DAMAGE 5" STICKING UP.  REPLACED SEAL FILLER.  REPLACED SEAL FILLER.
